# SDR UIEA2021062901440

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,555 hours, 20,958 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT. ALL 3 START ATTEMPTS. RPM NEVER EXCEEDED 32 RPM DURING START ATTEMPTS.( PERFORMED APU BITE PROCEDURE PER FIM TASK 49-11 FT 987. "START ABORTED" FAULT, MSG CLEARED. PERFORMED OPS CHECK OF APU PER AMM 49-11-00. OPS GOOD. )
